An application of Ramanujan graphs to C * -algebra tensor products, II
Séminaire de théorie spectrale et géométrie, Tome 14 (1995-1996) , pp. 105-107.
@article{TSG_1995-1996__14__105_0,
     author = {Valette, Alain},
     title = {An application of Ramanujan graphs to $C^\ast $-algebra tensor products, II},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {105--107},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     year = {1995-1996},
     zbl = {1031.46501},
     mrnumber = {1721309},
     language = {en},
     url = {http://archive.numdam.org/item/TSG_1995-1996__14__105_0/}
}
Valette, Alain. An application of Ramanujan graphs to $C^\ast $-algebra tensor products, II. Séminaire de théorie spectrale et géométrie, Tome 14 (1995-1996) , pp. 105-107. http://archive.numdam.org/item/TSG_1995-1996__14__105_0/

[JP95] M. Junge and G. Pisier. Bilinear forms on exact operator spaces and B(H) ⊗ B(H). Geometric and Functional Analysis, 5:329-363, 1995. | MR 1334870 | Zbl 0832.46052

[Lub94] A. Lubotzky. Discrete groups, expanding graphs and invariant measures. Progress in Math. 125, Birkhauser, 1994. | MR 1308046 | Zbl 0826.22012

[Pis] G. Pisier. Quadratic forms in unitary operators. Preprint, 1995. | MR 1479116 | Zbl 0889.47007

[Tak79] M. Takesaki. Theory of operator algebras l. Springer-Verlag, 1979. | MR 548728 | Zbl 0337.00005

[Val] A. Valette. An application of Ramanujan graphs to C*-algebra tensor products. To appear in Discrete Math. | MR 1446777 | Zbl 0874.46038